# SDR DALA2025022401424

- Difficulty date: February 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 77,114 hours, 29,799 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 CORROSION ON SEVERAL POINTS OF DECK PLATE BTW STA 1680-1720 AND RBL55 TO LBL55 AT PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00469. CORROSION LEVEL 2. DECK PLATE BTW STA 1680 -1720 AND RBL55 TO LBL55 AT PAX CABIN. WAS REPLACED PER B757-200 SRM 51-40-02-0G PAR 4 AND 7. (0824160)
